Izhar Ahmad
Izhar Ahmad
Professor of Mathematics, King Fahd University of Petroleum & Minerals, Saudi Arabia
Подтвержден адрес электронной почты в домене kfupm.edu.sa - Главная страница
Название
Процитировано
Процитировано
Год
Sufficiency and duality in multiobjective programming involving generalized F-convex functions
TR Gulati, I Ahmad, D Agarwal
J. Math. Anal. Appl, 1994
721994
Second order (F, α, ρ, d)-convexity and duality in multiobjective programming
I Ahmad, Z Husain
Information Sciences 176 (20), 3094-3103, 2006
582006
On sufficiency and duality for a class of interval-valued programming problems
A Jayswal, I Stancu-Minasian, I Ahmad
Applied Mathematics and Computation 218 (8), 4119-4127, 2011
472011
Secound Order Symmetric Duality with Generalized Convexity
TR Gulati, I Ahmad, I Husain
Opsearch 38 (2), 210-222, 2001
452001
Second order duality for minmax fractional programming
Z Husain, I Ahmad, S Sharma
Optimization Letters 3 (2), 277, 2009
392009
Second-order symmetric duality with cone constraints
TR Gulati, SK Gupta, I Ahmad
Journal of Computational and Applied Mathematics 220 (1-2), 347-354, 2008
392008
Duality in nondifferentiable minimax fractional programming with generalized convexity
I Ahmad, Z Husain
Applied Mathematics and Computation 176 (2), 545-551, 2006
392006
Higher-order duality in nondifferentiable multiobjective programming
I Ahmad, Z Husain, S Sharma
Numerical Functional Analysis and Optimization 28 (9-10), 989-1002, 2007
382007
Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity
I Ahmad, Z Husain
Journal of Optimization Theory and Applications 129 (2), 255-275, 2006
382006
Nondifferentiable second order symmetric duality in multiobjective programming
I Ahmad, Z Husain
Applied mathematics letters 18 (7), 721-728, 2005
382005
On multiobjective second order symmetric duality with cone constraints
I Ahmad, Z Husain
European Journal of Operational Research 204 (3), 402-409, 2010
352010
On geodesic E-convex sets, geodesic E-convex functions and E-epigraphs
A Iqbal, S Ali, I Ahmad
Journal of Optimization Theory and Applications 155 (1), 239-251, 2012
322012
Sufficiency and duality in multiobjective programming under generalized type I functions
TR Gulati, I Ahmad, D Agarwal
Journal of Optimization Theory and Applications 135 (3), 411-427, 2007
322007
Mixed type duality for multiobjective variational problems with generalized (F, ρ)-convexity
I Ahmad, TR Gulati
Journal of mathematical analysis and applications 306 (2), 669-683, 2005
322005
Second order symmetric duality for nonlinear minimax mixed integer programs
TR Gulati, I Ahmad
European Journal of Operational Research 101 (1), 122-129, 1997
321997
Optimality conditions and duality in fractional minimax programming involving generalized ρ-convexity
I Ahmad
International Journal of Management and Systems 19, 165-180, 2003
312003
Second-order duality in nondifferentiable minmax programming involving type-I functions
I Ahmad, Z Husain, S Sharma
Journal of Computational and Applied Mathematics 215 (1), 91-102, 2008
262008
Duality in nondifferentiable minimax fractional programming with B-(p, r)-invexity
I Ahmad, SK Gupta, N Kailey, RP Agarwal
Journal of Inequalities and Applications 2011 (1), 75, 2011
252011
Multiobjective mixed symmetric duality involving cones
I Ahmad, Z Husain
Computers & mathematics with applications 59 (1), 319-326, 2010
232010
Generalized invex sets and preinvex functions on Riemannian manifolds
RP Agarwal, I Ahmad, A Iqbal, S Ali
Taiwanese Journal of Mathematics 16 (5), 1719-1732, 2012
222012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20